Jun 29, 2000
The week of June 4th, the skin on my hands and the tops of my feet, was very tight. That Saturday, I noticed a rash that was beneath the skin and itched tremendously. In about 3 or 4 days the rash was gone.
4 days ago the palms of my hands and the tops of my feet, started to peel. My last tcell count was 326 and my viral load was 51600.
Response from Dr. Feinberg
The tightness was edema (excess fluid in body tissues), and often peeling follows a rash. This may have been due to a relatively new medicine, an allergic reaction to something in the environment (like a new brand of laundry detergent), an infection or a skin disease. Without more information, there is no way to tell what triggered the rash. Check with your physician to figure this out.
Mosquito Bites Are Much Bigger Since AIDS
Nothing seems to work
- Odds Of Getting HIV Deep Kissing
- Are Sore Testicles A Symptom Of HIV?
- Is Rash A Symptom Of Acute HIV Infection?
- Runny Nose Could I Have Acute HIV Infection
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.